advertisement
Question
Posted by: Elmarie | 2009-03-12

Menopause

I went for blood tests lastweek and my FSH test count was 107.7. My Doctor told me I am in menopause and the count is very high. My Dr put me on hormone pills FEMOSTON 1/10. I have been on Femoston 1/10 for 4 days now. I am 44 yrs and had serilization done 4 yrs ago. I have hot flushes for about 5-10 seconds and night sweats in top half of body. I experience heart palpitations with a feeling of anxiety. I am very irretated by small things and find I do not have patience. I also have to go to the toilet offten passing urine. My period have been regular up to now, but I am now 2 weeks overdue. I do have typical period pains now for 7/9 days already. Flatulance is also increased. My appitite is low and I cannot stand the smell of any protiens, meat, eggs ect. for a couple ot months as now. The decreased appiitite is usually over my period time. Can my period just stay away completely?? I have also been under a lot of stess bussines and family related over the past 3 weeks. I also tried to stop smoking with the Allen Carr method and did not smoke for a full 48 hours and my anxiety levels where very bad. Can I use Zyban together with hormone pills to stop smoking ? In witch part of menopause am I , pre,peri or post menopause? Why do my energy levels surge from high and then very low? What are my chance for a hysterectomy does menopause increase the risk for one?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your symptoms are typical of menopause. If you are still having periods, you are in the perimenopause. In this time, you may skip periods, till they stay away completely. You can use Zyban with the HRT. Changes in energy levels occur in all people depending on diet, activity level, social factors,etc. A high number of hysterectomies are done for bleeding problems, so you are more likely to have a hysterectomy if you are older.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Elmarie | 2009-03-12

I also take in alot of fluids and remain thirsty why is this??

Reply to Elmarie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement